Long-wave asymptotics of solutions of nonlinear systems of
Doklady Akademii Nauk, Tome 288 (1986) no. 4, pp. 809-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_4_a7,
author = {L. A. Kalyakin},
title = {Long-wave asymptotics of solutions of nonlinear systems of},
journal = {Doklady Akademii Nauk},
pages = {809--813},
year = {1986},
volume = {288},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_4_a7/}
}
L. A. Kalyakin. Long-wave asymptotics of solutions of nonlinear systems of. Doklady Akademii Nauk, Tome 288 (1986) no. 4, pp. 809-813. http://geodesic.mathdoc.fr/item/DAN_1986_288_4_a7/